Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

White vaginal discharge during sex. Taking nor-metrogyl, back pain, depression. Medicine side effects?

i m eating this medicine on the directions of gyno coz release a white liquid from my vagina and due to this i m unable to enjoy my sexual life...but does this medicine have any side effects...coz i m suffering from severe back pain since the very next day i had these medicines...and m also feeling quite depressed and irritated..the name of the medicine is nor-metrogyl
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to HCM,

Every medicine have some side effect, thus nor-metrogyl also have.

It can cause problem, if you have taken it on empty stomach. You can develop taste also due to metrogyl.

If you are feeling improvement in vaginitis/white discharge, should continue it.

For backache, you can take analgesic anti-inflammatory tablet and T. Neurobion forte, and apply Relaxyl ointment locally.

If problems persist, contact your Gynecologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor